Über die Schlichtheitsschranken gewisser Funktionsfamilien.

Friedhelm Erwe

Mathematische Zeitschrift (1952)

  • Volume: 56, page 57-64
  • ISSN: 0025-5874; 1432-1823

How to cite


Erwe, Friedhelm. "Über die Schlichtheitsschranken gewisser Funktionsfamilien.." Mathematische Zeitschrift 56 (1952): 57-64. <http://eudml.org/doc/169271>.

author = {Erwe, Friedhelm},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {57-64},
title = {Über die Schlichtheitsschranken gewisser Funktionsfamilien.},
url = {http://eudml.org/doc/169271},
volume = {56},
year = {1952},

AU - Erwe, Friedhelm
TI - Über die Schlichtheitsschranken gewisser Funktionsfamilien.
JO - Mathematische Zeitschrift
PY - 1952
VL - 56
SP - 57
EP - 64
KW - complex functions
UR - http://eudml.org/doc/169271
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.